PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 140 | 2 | 121-136
Tytuł artykułu

The coincidence Nielsen number for maps into real projective spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give an algorithm to compute the coincidence Nielsen number N(f,g), introduced in [DJ], for pairs of maps into real projective spaces.
Słowa kluczowe
Rocznik
Tom
140
Numer
2
Strony
121-136
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-07-23
poprawiono
1991-04-08
Twórcy
  • Department of Mathematics, University of Agriculture, Nowoursynowska 166, 02-766 Warszawa, Poland
Bibliografia
  • [DJ] R. Dobreńko and J. Jezierski, The coincidence Nielsen number on non-orientable manifolds, Rocky Mountain J. Math., to appear.
  • [Je1] J. Jezierski, The Nielsen number product formula for coincidences, Fund. Math. 134 (1989), 183-212.
  • [Je2] J. Jezierski, The semi-index product formula, this issue, 99-120.
  • [J] B. J. Jiang, Lectures on the Nielsen Fixed Point Theory, Contemp. Math. 14, Amer. Math. Soc., Providence, R.I., 1983.
  • [M] Ch. Maxwell, Coincidences of maps, in: Global Analysis - Analysis on Manifolds, Teubner Texte zur Math. 57, Teubner, Leipzig 1983, 216-237.
  • [O] P. Olum, Obstructions to extensions and homotopies, Ann. of Math. 52 (1950), 1-50.
  • [V] J. Vick, Homology Theory, Academic Press, New York 1973.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv140i2p121bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.